# SDR ASAA2022021437426

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,803 hours, 15,553 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 TRANSMITS BUT IS BROKEN/ UNREADABLE WHEN RECEIVING. GROUNDED - YES. ACCOMPLISHED HF #1 OPS CHECK WITH NO FAULTS FOUND REF B737-800 AMM 23-11-00. GROUND VERIFICATION TEST SUCCESSFUL.
